# SDR VJ9800631

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808491
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON T/O, VAPOR WAS PRESENT IN CABIN AND AFT SMOKE DETECTOR ACTIVATED AS PRECAUTION.  RETURN TO FORT LAUDERDALE.  REMOVED AND REPLACED BOTH COALESCER BAGS, ADJUSTED SENSE LINE (APU) WIPE DUST, CLEAN OFF RESIDUE.  RAN BOTH ENGINES AT HIGH POWER AND NO SMOKE NOTED.  ALL WORK IAW 21-00.
